# SDR ASAA2015060311954

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 33,610 hours, 10,018 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DISAPPEARED AT POWER TRANSFER.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCESS NORMAL,  OPS RESTORED.
